Hi all It's been awhile since I have posted and I am still dealing with my atypical low Dopamine/NE depression and I have some questions if anyone can answer. I'll first say that I have tried Curcumin in the past but maybe I was not taking a high enough dosage of it to have an effect. I now started taking a higher dosage and although I feel a bit better my first question concerns the safety of taking higher dosages of it to see if I can get more of a AD response as I know that curcumin has some MAOI properties. Also to let you know stimulants work for me but don't want to become a stim junkie. Also..sleep deprivation also works for me but obviously not a good solution. First I'll preface by saying I seem to have a very high tolerance for supplements as I have tried many different ones in the past. I'm taking the Triple Strength Curcumin from Vitamin Shoppe. Each cap is 95% curcumin..900 mg along with 5mg of bioperine. I started taking 2 per day..no real effect. Upped it to 3..got more of an effect. Upped it to 4 per day and got even more of an effect..but I feel like I need to push it more. Is it even safe for me to take 3 per day let alone 4 or even more if I want to push it? If not, can anyone suggest anything else I can throw into the mix without going too high on the curcumin? I've tried Resveratrol Sustain Alpha LV before and actually got a good response from that but then started getting the achilles heel pain that I understand others have gotten. If I needed to, is taking Resveratrol in combination with Curcumin ok to take together? Maybe by combining them and keeping the Resv dosage lower I can possibly avoid the achilles heel pain. I'll also let you know that Licorice is a help for me as well. I understand you have to cycle it, but I was more afraid of taking it more for the long term because of it's estrogenic effects. Are any of these 3 safe to take in combination or can anyone suggest anything else I can try? Just to let you know..if you suggest something I've probably tried it already but give it a go anyway LOL.